MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565120
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of inner shaft/sheath detachment of device or component.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of inner shaft/sheath detachment of device or component.The device has not been returned for product evaluation as the device was disposed; therefore, a technical analysis could not be performed.Based on the information available and without proper evaluation of the device, it is unknown if the reported events were due to the physician's technique during the procedure, or whether it was related to a device malfunction.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the complaint device was not returned for evaluation as the device was disposed; therefore, a technical analysis could not be performed.Risk review: a risk review of the wallflex enteral stents was completed and confirmed that the events of inner shaft/sheath detachment of device or device component were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex colonic stent was attempted to be implanted during a colonic stent insertion procedure performed on (b)(6) 2026.During procedure, the stent catheter broke.The procedure was completed using an alternate device.There was no patient complications reported as a result of the procedure there was no patient complications reported as a result of this event.

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24641362
Report Number3005099803-2026-01020
Device Sequence Number9876811
Product Code MQR
UDI-Device Identifier08714729456599
UDI-Public(01)08714729456599(17)270515(10)36523423
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K234046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565120
Device Catalogue NumberM00565120
Device Lot Number0036523423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/19/2026
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown